RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 3, Pages 172–185 (Mi ufa397)  

Levi-flat world: a survey of local theory

A. Sukhov

Université de Lille (Sciences et Technologies), U.F.R. de Mathématiques, 59655 Villeneuve dТAscq, Cedex, France

Abstract: This expository paper concerns local properties of Levi-flat real analytic manifolds with singularities. Levi-flat manifolds arise naturally in Complex Geometry and Foliation Theory. In many cases (global) compact Levi-flat manifolds without singularities do not exist. These global obstructions make natural the study of Levi-flat objects with singularities because they always exist. The present expository paper deals with some recent results on local geometry of Levi-flat singularities. One of the main questions concerns an extension of the Levi foliation as a holomorphic foliation to a full neighborhood of singularity. It turns out that in general such extension does not exist. Nevertheless, the Levi foliation always extends as a holomorphic web (a foliation with branching) near a non-dicritical singularity. We also present an efficient criterion characterizing these singularities.

Keywords: CR structure, Levi-flat manifold.

Funding Agency Grant Number
Labex
The author is partially supported by Labex CEMPI.


Full text: PDF file (480 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:3, 172–185 (PDF, 481 kB); https://doi.org/10.13108/2017-9-3-172

Bibliographic databases:

UDC: 517.55
MSC: 37F75,34M,32S,32D
Received: 19.06.2017
Language:

Citation: A. Sukhov, “Levi-flat world: a survey of local theory”, Ufimsk. Mat. Zh., 9:3 (2017), 172–185; Ufa Math. J., 9:3 (2017), 172–185

Citation in format AMSBIB
\Bibitem{Suk17}
\by A.~Sukhov
\paper Levi-flat world: a survey of local theory
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 3
\pages 172--185
\mathnet{http://mi.mathnet.ru/ufa397}
\elib{http://elibrary.ru/item.asp?id=30022863}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 3
\pages 172--185
\crossref{https://doi.org/10.13108/2017-9-3-172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411740000018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030028607}


Linking options:
  • http://mi.mathnet.ru/eng/ufa397
  • http://mi.mathnet.ru/eng/ufa/v9/i3/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:106
    Full text:46
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019